Free access
Issue
ESAIM: M2AN
Volume 40, Number 3, May-June 2006
Page(s) 597 - 621
DOI http://dx.doi.org/10.1051/m2an:2006025
Published online 22 July 2006
  1. N.D. Alikakos, Lp bounds of solutions of reaction-diffusion equations. Comm. Partial Diff. Equ. 4 (1979) 827–868. [CrossRef]
  2. G.I. Barenblatt, On some unsteady motions of a fluid and a gas in a porous medium. Prikl. Mat. Mekh. 16 (1952) 67–78.
  3. P.H. Bénilan, Opérateurs accrétifs et semi-groupes dans les espaces Lp (1 ≤ p ≤ ∞). France-Japan Seminar, Tokyo (1976).
  4. P. Biler, T. Nadzieja and R. Stanczy, Nonisothermal systems of self-attracting Fermi-Dirac particles. Banach Center Pulb. 66 (2004) 61–78. [CrossRef]
  5. P. Biler, M. Cannone, I.A. Guerra and G. Karch, Global regular and singular solutions for a model of gravitating particles. Math. Ann. 330 (2004) 693–708. [CrossRef] [MathSciNet]
  6. H. Brezis, Analyse fonctionnelle, Theorie et applications. Masson (1983).
  7. S. Childress and J.K. Percus, Nonlinear aspects of chemotaxis. Math. Biosci. 56 (1981) 217–237. [CrossRef] [MathSciNet]
  8. J.I. Diaz, T. Nagai and J.M. Rakotoson, Symmetrization techniques on unbounded domains: Application to a chemotaxis system on Formula . J. Diffierential Equations 145 (1998) 156–183. [CrossRef]
  9. J. Duoandikoetxea, Fourier Analysis, Graduate studies Mathematics 29 AMS, Providence, Rhode Island (2000).
  10. A. Friedman and S. Kamin, The asymptotic behavior of gas in an N-dimensional porous medium. Trans. Amer. Math. Soc. 262 (1980) 551–563. [MathSciNet]
  11. H. Fujita, On the blowing up of solutions of the Cauchy problem for Formula . J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966) 109–124. [MathSciNet]
  12. V.A. Galaktionov, Blow-up for quasilinear heat equations with critical Fujita's exponents. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994) 517–525. [MathSciNet]
  13. V.A. Galaktionov and S.P. Kurdyumov, A.P. Mikhailov and A.A. Samarskiin, On unbounded solutions of the Cauchy problem for a parabolic equation Formula . Sov. Phys., Dokl. 25 (1980) 458–459.
  14. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin-New York (1983).
  15. M.A. Herrero and Juan J.L. Velázquez, Chemotactic collapse for the Keller-Segel model. J. Math. Biol. 35 (1996) 177–194. [CrossRef] [MathSciNet] [PubMed]
  16. M.A. Herrero and Juan J.L. Velázquez, Singularity patterns in a chemotaxis model. Math. Ann. 306 (1996) 583–623. [CrossRef] [MathSciNet]
  17. D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences. I. Jahresber. Deutsch. Math.-Verein. 105 (2003) 103–165.
  18. D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences. II. Jahresber. Deutsch. Math.-Verein. 106 (2004) 51–69.
  19. W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis. Trans. Amer. Math. Soc. 329 (1992) 819–824. [CrossRef] [MathSciNet]
  20. S. Kamin, Similar solutions and the asymptotics of filtration equations. Arch. Rational Mech. Anal. 60 (1976) 171–183.
  21. S. Kamin and J.L. Vazquez, Fundamental solutions and asymptotic behaviour for the p-Laplacian equation. Rev. Mat. Iberoamericana 4 (1988) 339–354. [MathSciNet]
  22. T. Kawanago, Existence and behavior of solutions for ut = Δ(um) + u l. Adv. Math. Sci. Appl. 7 (1997) 367–400. [MathSciNet]
  23. E.F. Keller and L.A. Segel, Initiation of slime mold aggregation viewed as an instability. J. Theor. Biol. 26 (1970) 399–415. [CrossRef] [PubMed]
  24. K. Mochizuki and R. Suzuki, Critical exponent and critical blow-up for quasilinear parabolic equations. Israel J. Math. 98 (1997) 141–156. [CrossRef] [MathSciNet]
  25. T. Nagai, T. Senba and K. Yoshida, Application of the Moser-Trudinger inequality to a parabolic system of chemotaxis. Funkc. Ekvacioj 40 (1997) 411–433.
  26. T. Nagai, R. Syukuinn and M. Umesako, Decay Properties and Asymptotic Profiles of Bounded Solutions to a Parabolic System of Chemotaxis in Formula . Funkc. Ekvacioj 46 (2003) 383–407. [CrossRef]
  27. M. Nakao, Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations. Nonlinear Analysis, Theory, Method Appl. 10 (1986) 299–314.
  28. T. Senba and T. Suzuki, Local and norm behavior of blowup solutions to a parabolic system of chemotaxis. J. Korean Math. Soc. 37 (2000) 929–941. [MathSciNet]
  29. E.M. Stein, Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. (1970).
  30. Y. Sugiyama, Global existence and decay properties of solutions for some degenerate quasilinear parabolic systems modelling chemotaxis. Nonlinear Anal. 63 (2005) 1051–1062. [CrossRef]
  31. Y. Sugiyama, Time global existence and asymptotic behavior of solutions to degenerate quasi-linear parabolic systems for chemotaxis-growth models, (submitted).
  32. Y. Sugiyama and H. Kunii, Global existence and decay properties for a degenerate Keller-Segel model with a power factor in drift term. J. Differential Equations (in press).
  33. Y. Sugiyama, Global existence in sub-critical cases and finite time blow-up in super-critical cases to degenerate Keller-Segel systems. Diff. Integral Equations, (to appear).
  34. J.L. Vazquez, Asymptotic behaviour for the porous medium equation posed in the whole space. J. Evol. Equ. 3 (2003) 67–118. [CrossRef] [MathSciNet]
  35. L. Véron, Coercivité et propriétés régularisantes des semi-groupes nonlinéaires dans les espaces de Banach. Ann. Fac. Sci. Toulouse 1 (1979) 171–200.

Recommended for you